# SDR CALA2025010601780

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 49,004 hours, 28,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008208
- Condition: Faulted
- Location: Zone 200
- Part time: 748,983 hours, 728,664 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY POWER SUPPLY BATTERY 12WL REQUIRES REPLACEMENT. REPLACED POWER SUPPLY AND BATTERY REF AMM 33-51-38. TESTED NORMAL.PARTS USED:  18-3351-3-0001,QTY :1 31-3350-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1835569  SN OFF 8208 IPC REFERENCE # 33-51-04-03 POWER SUPPLY, P  OFF 31-3350-9-9001 8208 ON 31-3350-9-9001 8235
